Skip to Content

Join the 'Knee Pain' group to help and get support from people like you.

Knee Pain Questions

 Clear

We found 45 questions associated with the 'Knee Pain' topic.

I am on prednisone and can't sleep and severe leg/knee pain is this normal?

Posted 29 Mar 2013 by Darlene Hewitt 10 answers

my face is swollen, legs weak, knee pain waking me up so pain cant' stand the pain is this caused from the prednisone?

Synvisc-One - How long after getting the injection of Synvisc will the knee pain begin to subside?

Posted 8 Jun 2014 by Jackiebert 10 answers

I had the injection 4 days ago and the usual knee pain persists !

Does Augmentin ES-600 cause severe knee / joint pain during and after the prescribed course?

Posted 26 Oct 2012 by beggk 10 answers

Given Augmentin ES-600 for 10 days for Cellulitis in lower leg; now have changed Antibiotics and have had severe pain in both knees in all positions. Is the knee pain from the Augmentin??

Can I take tramadol, ibuprofen and Robaxin together?

Posted 6 Aug 2015 by msliika 3 answers

Been having knee pain and I was told to ice it and take ibuprofen but it doesn't help much I have tramadol and Robaxin for another situation but can I take all three and maybe I'll get relief? Just want to know if it is safe to take ibuprofen, tramadol and Robaxin at one time together

Percocet - T 194 I went to my pharmacy today & they gave me these. Normally I get IP204?

Posted 24 Oct 2017 by Retiredusmc 3 answers

I was getting my Percocet 10/325 IP204 but my pharmacy has said they no longer carry these. So I am wondering if any one has had this brand? I have chronic back, neck & knee pain. I was wondering if any one could help me on this. II see no reviews at all on this. Any help would be greatly ...

Knee pain after total hip replacement?

Posted 7 Sep 2014 by scott1213 2 answers

When I go to bed my affected side of a total hip replacement causes me severe knee pain

I have taken 10/325 hydro & 5/325 oxy for knee pain they Don't help. What can I get thats stronger?

Posted 11 Jul 2014 by anthagar 3 answers

I have severe knee pain from traumatic arthritis from the army. I have taken 10/325 hydrocodone for 2 years now. The Doctor just switched me to 5/325 oxycodone since the hydro no longer helped, the oxy is not helping either. The VA is very hesitant to prescribe opioids or benzo's is there any ...

How long does metformin stay in your system after stopping the medication?

Posted 10 Jan 2018 by ahnohelty 1 answer

I have been on the drug since October 2017. I have stopped taking the drug for one week because of intense knee pain. I am on no other meds. Waiting to see my doctor.

Why an I having stabbing knee pain after my 3rd injection of Euflexxa?

Posted 22 Feb 2018 by Cintzu 2 answers

I had my first injection and I was very happy. I thought it was going to work. I had the second injection and I had a small amount of pain. A week after the 3rd injection I am in terrible pain. I can’t lay down to sleep at night. The pain is real bad upon laying down. Throughout the day I get ...

Can tramadol cause hair loss?

Posted 5 Aug 2013 by nirvanmusk 4 answers

I am suspicious this med has caused hair loss in me because of when both events started. Even though tramadol has worked for me in controlling my back/sciatica and knee pain, the hair loss has been depressing

Tramadol not working when taken as prescribed?

Posted 12 Jan 2017 by Jeremy435 5 answers

Hey guys my doctor prescribed me tramadol 50mg for my knee pain about a week ago. I have been taking them as prescribed and they do not seem to help the pain what so ever. In fact every time I take them I get a pretty bad headache. I'm a 250 pound man and I am not sure what dosage is safe for ...

Does anyone have knee pain from prolia?

Posted 6 Feb 2016 by Zittlefa 4 answers

Second shot of prolia. Feels like my knee needs to be replaced. Hurts all of the time. Worse on right knee. Some pain on left knee.

I've been taking Lyrica for 18 mths for severe knee pain with long acting tramadol . For the last 3?

Posted 23 Oct 2016 by Mrs fox 3 answers

... months I have been trying to stop taking Lyrica as I had a knee replacement 4months ago . I have managed to reduce 300mgs twice a day to 100mgs at night and 50mgs in the morning x I have been on this dose for 3 weeks now. The withdrawal is getting worse. Symptoms include sweating , restless ...

Will this prednisone weight gain go away?

Posted 10 Sep 2018 by danexxx 3 answers

i was on 40 mg of prednisone for roughly two weeks and weened off it. during that time i had severe side effects it was making me lose my mind and i eventually got such bad knee pain i couldnt move and ended up back in the ER. i know alreay that i am EXTREMELY sensitive to medicines. within a few ...

Page 1 2 3 Next

Ask a Question

Search this Group